Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 41, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 12, 2008, 11:23 PM CDT for Van Buren County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 11:23 PM CDT (04:23 UTC)
- Expired
- Jun 13, 2008, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Van Buren County, IA
The radar
The Quad Cities radar (KDVN), 150 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:30 AM CDT | FLASH FLOOD | Farmington, IA | SEVERAL ROADS IN AND AROUND FARMINGTON INUNDATED WITH STANDING WATER AND CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 130425 FFWDVN IAC177-131030- /O.NEW.KDVN.FF.W.0041.080613T0423Z-080613T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1125 PM CDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... VAN BUREN COUNTY IN SOUTHEAST IOWA... THIS INCLUDES THE CITY OF KEOSAUQUA... * UNTIL 530 AM CDT FRIDAY * AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. THUNDERSTORMS WILL CONTINUE TO PRODUCE FLASH FLOODING FOR THE NEXT SEVERAL HOURS WITH ADDITIONAL 1 TO 2 INCHES OF RAIN. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOUDS/LEANDO...STOCKPORT AND BIRMINGHAM BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING. LAT...LON 4090 9218 4089 9172 4062 9173 4060 9218 TIME...MOT...LOC 0423Z 180DEG 0KT 4083 9204 $$ HAASE
1 follow-up statement
000 WGUS73 KDVN 131033 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 AM CDT FRI JUN 13 2008 IAC177-131035- /O.EXP.KDVN.FF.W.0041.000000T0000Z-080613T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAN BUREN IA- 525 AM CDT FRI JUN 13 2008 ...THE FLASH FLOOD WARNING ALLOWED TO EXPIRE AT 530 AM CDT FOR VAN BUREN COUNTY... AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAIN THREAT HAS SHIFTED SOUTH AND EAST OF THE PREVIOUSLY WARNED AREA...THUS THE FLASH FLOOD WARNING FOR VAN BUREN COUNTY HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4090 9218 4089 9172 4062 9173 4060 9218 TIME...MOT...LOC 1025Z 180DEG 0KT 4083 9204 $$ 12
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:15 PM CDT, 8 hours 8 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008
.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.
TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING. THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.
FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S. SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.
SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.
MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS). HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S. SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE. ..NICHOLS..
&&
.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA. MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS. WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN. STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA. ..LE..
&&
.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS. ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS. AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
NICHOLS/LEHazardous weather outlook, Jun 12, 4:59 AM CDT, 18 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUN 12 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN 70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE. IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY AT RECORD LEVELS AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND EVENING. HAASE
In the hours before
Local storm report, Jun 12, 10:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FLASH FLOOD 2 WNW IOWA CITY 41.67N 91.56W
06/12/2008 JOHNSON IA LAW ENFORCEMENT
LEVEE FAILURE. THE CRANDIC RAILROAD EMBANKMENT ALONG THE
IOWA RIVER IN CORALVILLE HAS FAILED. FLASH FLOODING IS
OCCURRING IN SECTIONS OF CORALVILLE ALONG 1ST AVENUE AND
U.S. HIGHWAY 6.
&&
JAZLocal storm report, Jun 12, 10:23 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1023 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM FLASH FLOOD 1 SW ANAMOSA 42.10N 91.29W
06/12/2008 JONES IA EMERGENCY MNGR
LEVEE FAILURE. A LEVEE HAS FAILED ALONG THE WAPSIPINICON
RIVER...ON THE SOUTHWEST SIDE OF ANAMOSA...BELOW THE
COUNTY RD E-34 BRIDGE. LOCATIONS NORTH OF THE
WAPSIPINICON RIVER...IN ANAMOSA...ARE EXPERIENCING FLASH
FLOODING.
&&
JAZLocal storm report, Jun 12, 10:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD DAVENPORT 41.56N 90.60W
06/12/2008 SCOTT IA PUBLIC
PUBLIC REPORT OF WATER 5 FEET DEEP AT THE INTERSECTION OF
KIMBERLY AND DIVISION IN DAVENPORT. WATER WAS CURB DEEP
AT 5TH AND DIVISION IN DAVENPORT.
&&
JH2Local storm report, Jun 12, 10:44 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN LADORA 41.76N 92.19W
06/12/2008 M5.80 INCH IOWA IA TRAINED SPOTTER
SINCE 330 AM
0958 PM HAIL 2 W ANAMOSA 42.11N 91.32W
06/12/2008 E0.88 INCH JONES IA EMERGENCY MNGR
1032 PM HEAVY RAIN DAVENPORT 41.56N 90.60W
06/12/2008 M2.50 INCH SCOTT IA TRAINED SPOTTER
RAINFALL SINCE 7 AM. STORM WATER IS OVER THE CURBS AT 5TH
AND DIVISION.
&&
15Local storm report, Jun 12, 11:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1104 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM FLASH FLOOD DAVENPORT 41.56N 90.60W
06/12/2008 SCOTT IA NWS EMPLOYEE
WATER 2 TO 3 FEET DEEP BY WOOD ELEMENTARY ON DIVISION
STREET
&&
15Local storm report, Jun 12, 11:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM FLASH FLOOD CLINTON 41.84N 90.23W
06/12/2008 CLINTON IA BROADCAST MEDIA
LOCAL KWQC TV STATION SHOWS CAR SUBMERGED TO WINDOW LEVEL
IN PARKING LOT.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:02 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Washington | 26 min |
| Jun 12, 7:06 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 33 min |
| Jun 12, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 47 min |
| Jun 12, 7:16 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 6 hr |
| Jun 12, 8:04 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Henry, Jefferson, Johnson, Louisa, Muscatine and 1 more | 41 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 36 min |
| Jun 12, 9:04 PM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Jun 12, 9:06 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine, Scott | 24 min |
| Jun 12, 9:08 PM CDT | Flash Flood Warning | DVN | Washington | 6 hr |
| Jun 12, 9:16 PM CDT | Flash Flood Warning | DVN | Jones | 6 hr |
| Jun 12, 9:18 PM CDT | Flash Flood Warning | DVN | Jefferson | 6 hr |
| Jun 12, 9:24 PM CDT | Flash Flood Warning | DVN | Cedar | 6 hr |
| Jun 12, 9:29 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 31 min |
| Jun 12, 9:36 PM CDT | Flash Flood Warning | DVN | Clinton | 6 hr |
| Jun 12, 9:38 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 31 min |
| Jun 12, 9:49 PM CDT | Tornado Warning | DVN | Clinton, Scott | 41 min |
| Jun 12, 10:21 PM CDT | Flash Flood Warning | DVN | Jackson | 6 hr |
| Jun 12, 10:30 PM CDT | Tornado Warning | DVN | Clinton, Scott | 45 min |
| Jun 12, 11:55 PM CDT | Flash Flood Warning | DVN | Lee | 6 hr |
| Jun 13, 12:06 AM CDT | River Flood Warning | DVN | Delaware, Jones | 15 hr |
| Jun 13, 1:13 AM CDT | Areal Flood Warning | DVN | Des Moines, Henry, Louisa | 6 hr |
| Jun 13, 1:26 AM CDT | Areal Flood Warning | DVN | Muscatine, Scott | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.